Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can Adderall Xr cause an increase in pulse rate ?

i am 14 years old and take 30mg of adderall Xr a day for A.D.H.D . i checked my blood presure and its good but my pulse is high. even when resting its around 100, so can the medicine be doing this? im scared!
Asked On : Wed, 1 Jun 2011
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to healthcaremagic
it can cause increase the heart rate.
better to consult your doctor about it .you may need dose reduction to 20 mg.
take care
Answered: Wed, 1 Jun 2011
I find this answer helpful
Psychiatrist, Child Dr. Hemang M. Shah's  Response
Fast, pounding, or uneven heartbeats, increased blood pressure are commonly associated with the use of adderall Xr.
It is advisable to consult your doctor for adjustment of the doses if required.
Answered: Thu, 2 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor